Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bruising below the area which was swollen previously due to improper sitting posture. Reason for bruising?

I take coumadin regularly as I have an aortic valve replaced in 1989. ~ 5 days ago I was seating in a not good chair that forced me to put pressure on my buttocks and after a while, when standing, I was unable to walk with my right leg as there was awful pain in my upper right thigh. There was also a swelling formed from my uper thigh to the buttock, with no brusing. I placed hot pads and had ibuprofen . The swelling has reduced some after 4days. This is day 5 and I can walk a bit more with the help of two canes (left leg is ok). Today I saw some bruises down in my leg in a places lower tha the swelling area which did not showed bruising until now. 2days ago my INR (supposed to be in the range of 2.5 to 3.5) was a little low and around 2 so I assume the bruises are not due to bleeding for high INR. Can internal bruise in the swelling area go down and become external? Your advice will be gratefully appreciated.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
hello mr,,,,iam dr.N..
thanks for the question..
coumarin drug used to make blood thinner and avoid clotting in certain conditions...with pts on anti coagulants even trivial trauma or pressures can cause bruises and bleeding for long if the doses are high,inr high,comorbid liver problems,renal impairment,blood vessel abnormalities,blood dyscrasias...
so donot ignore consult your doctor get the coagulation profile and other investigations done ,,adjust the doses accordingly and get well soon
bye take care
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor